# SDR FDEA201210293773

- Difficulty date: October 29, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 55,203 hours, 19,781 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Condition: Gouged
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 FLAP TRACK CARRIAGE OTBD LOWER FITTING GOUGED.  COMPLIED WITH EA F-2750-154109 WINGS-LT INBD FLAP CARRIAGE ASSY-GOUGE ON ROLLER SUPPORT ASSY.
